# SDR QXEA200701578

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,351 hours, 1,270 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2280: FLAP POWER CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE RESET FLAP NUM AND PULLED C/B L7.  RAN FLAPS DOWN AND UP.  NO DEFECTS NOTED PER SL DH8-400-SL-27-00-2A.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
